# SDR HEEA060910

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761X
- Make and model: Bell 206L-1
- Aircraft serial: 45283
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5208100001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO WILL NOT SPIN UP, NO OUTPUT.
